# SDR SWAA2020032442721

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXIT SIGN HOUSING IS BROKEN IN 2 PLACES         REPLACED AFT ENTRY DOOR EXIT SIGN HOUSING PER AMM 33-51-01-960-802. OPS CHECK IS GOOD.
